Painful Swollen Lymph Nodes, Ear Pain, just finished IV Solumedrol
I just finished 3 days of IV Solumedrol.. I feel horrible, swollen painful lymph nodes in clavical, cerevical and back of neck, my ears hurt ...Has anyone ever had this after solumedrol? I have done solumedrol before but do not recall ever feeling this poorly.
Sorry its been so long with out a response, its the weekend and often slower. I think you should see your dr about this, it just doesnt sound right. If you've picked up an infection, which it sounds like you might have, i think you'll need something to help fight it.
Sorry i couldnt be of more help, it doesnt sound like fun, please call or see your dr.
I'm from another forum but happened upon this post. I have Lyme disease, which is a bacterial infection, and I agree with supermum_ms that your post-steroid situation sounds suspicious for infection. Infections cause widespread systemic symptoms like you describe, and steroids can really knock down your immune system leaving you susceptible for picking up a bug.
Since you didn't react in this way in the past, that seems like all the more reason to contact your doc about this!
My mother just finished 3 days of IV soluMedrol on Thursday. She woke this am (Sunday) to find her whole right side of her face swollen up to just below the eye and advised it was very painful. She had very little energy, could not get comfortable and began taking Aleve. After taking several catnaps throughout the day and evening, her face has now swelled even higher and has brought the bottom of her eye to where it is covering the inside of her eye and grabbing her upper eyelid and not allowing her eye to open fully. She would not let me call the Dr or take her to the ER this am, but she is now willing to call the dr in the am because of the pain. Gave her Benedryl, hope this does some good. This seems severe to me, even after all the reading I have done and the many reactions that are posted on the web regarding this. Thanks everyone for being here and helping us all out.. :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.